Asymptotic integration of singularly perturbed differential algebraic equations with turning points. Part I / Samoy̆lenko, A. M., Samusenko, P. F. (2020)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2020, 72 (12))

Samoy̆lenko A. M., Samusenko P. F.
Asymptotic integration of singularly perturbed differential algebraic equations with turning points. Part I


Cite:
Samoy̆lenko, A. M., Samusenko, P. F. (2020). Asymptotic integration of singularly perturbed differential algebraic equations with turning points. Part I. Ukrainian Mathematical Journal, 72 (12), 1669-1681. http://jnas.nbuv.gov.ua/article/UJRN-0001191630 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209